# SDR UPS98226205

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK ON WEB ABOVE NUMBER 2 ENGINE HORIZONTAL FIREWALL LT SIDE AT BS 1381.  NEW WEB FABRICATED AND INSTALLED IAW DRAWING 65-17555.
